# SDR 99ZZZX953

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22306
- Make and model: Cessna U206G
- Aircraft serial: U20606570
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Corroded
- Location: Elevator
- Part time: 6,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION OF AIRCRAFT USED EXTENSIVELY IN SALT WATER/FLOAT OPERATION, REVEALED BOTH OTBD ELEVATOR ATTACH BRACKETS CORRODED AND LIGHT DAMAGE TO STABILIZER REAR SPARS.
